MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively it was not possible to fix the inlay on the tibial plateau.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code:(b)(4), work order /lot no.: d18070880 was manufactured on (b)(4) 2018.46 parts were manufactured per specification and all raw materials met specification.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key8033407
Report Number1818910-2018-74331
Device Sequence Number11144475
Product Code JWH
UDI-Device Identifier10603295063209
UDI-Public10603295063209
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112008
Device Lot NumberD18070880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer11/09/2018
12/21/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date11/19/2018
12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1